A finite element method for time fractional partial differential equations

Hdl Handle:
http://hdl.handle.net/10034/210510
Title:
A finite element method for time fractional partial differential equations
Authors:
Ford, Neville J.; Xiao, Jingyu; Yan, Yubin
Abstract:
This article considers the finite element method for time fractional differential equations.
Affiliation:
University of Chester ; Harbin Institute of Technology ; University of Chester
Citation:
Fractional Calculus and Applied Analysis, 14(3), 2011, pp. 454-474
Journal:
Fractional calculus and applied analysis
Publication Date:
2011
URI:
http://hdl.handle.net/10034/210510
DOI:
10.2478/s13540-011-0028-2
Additional Links:
http://www.springerlink.com/content/1311-0454/
Type:
Article
Language:
en
Description:
This is the authors' PDF version of an article published in Fractional calculus and applied analysis© 2011. The original publication is available at www.springerlink.com
ISSN:
1311-0454
Appears in Collections:
Mathematics

Full metadata record

DC FieldValue Language
dc.contributor.authorFord, Neville J.en
dc.contributor.authorXiao, Jingyuen
dc.contributor.authorYan, Yubinen
dc.date.accessioned2012-02-10T15:57:33Zen
dc.date.available2012-02-10T15:57:33Zen
dc.date.issued2011en
dc.identifier.citationFractional Calculus and Applied Analysis, 14(3), 2011, pp. 454-474en
dc.identifier.issn1311-0454en
dc.identifier.doi10.2478/s13540-011-0028-2en
dc.identifier.urihttp://hdl.handle.net/10034/210510en
dc.descriptionThis is the authors' PDF version of an article published in Fractional calculus and applied analysis© 2011. The original publication is available at www.springerlink.comen
dc.description.abstractThis article considers the finite element method for time fractional differential equations.en
dc.language.isoenen
dc.relation.urlhttp://www.springerlink.com/content/1311-0454/en
dc.subjectfractional partial differential equationsen
dc.subjectfinite element methoden
dc.subjecterror estimatesen
dc.subjectnumerical examplesen
dc.titleA finite element method for time fractional partial differential equationsen
dc.typeArticleen
dc.contributor.departmentUniversity of Chester ; Harbin Institute of Technology ; University of Chesteren
dc.identifier.journalFractional calculus and applied analysisen
This item is licensed under a Creative Commons License
Creative Commons
All Items in ChesterRep are protected by copyright, with all rights reserved, unless otherwise indicated.